No Cover Image

Journal article 748 views

Semiclassical stationary states for nonlinear Schrödinger equations with fast decaying potentials

Vitaly Moroz Orcid Logo, Jean Schaftingen

Calculus of Variations and Partial Differential Equations, Volume: 37, Issue: 1-2, Pages: 1 - 27

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Calculus of Variations and Partial Differential Equations
ISSN: 0944-2669 1432-0835
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1078
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1-2
Start Page: 1
End Page: 27